# SDR GTIA011032

- Difficulty date: October 24, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Part number: 49123171
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT LOWER CARGO COMPARTMENT CORRODED AT CARGO DOOR, CRANK SHAFT/TUBE TORQUE.  REMOVED CORROSION ON TORQUE TUBE FOUND TO BE OUT OF LIMITS IAW MD80 SRM 51-10-3.  INSTALLED NEW TUBE P/N 49123171.  (M)
